Reducing my meds back to normal

So 10 days ago they increased my Abilify to mg.
I had been on 5mg for nine years with no problem and little weight gain and have done amazing on it but by increasing it just 2mg I gained 8 pounds in 5 days and felt physically miserable.
This is despite the fact I was watching my weight and eating right and exercising a lot, worse is that I felt bloated and sore and my body just felt wrong.
I did everything natural to deal with what I first thought was water retention and an upset system but nothing could shake the weight.
I read up on the only change to my intake and found it was all symptoms of abilify that I had never had before.
I dropped the extra 2mg pill and I just take 5mg again and in 45 hours I have lost 3 pounds and don’t feel so weak, swollen and headachy
It pays to listen to your body and do your research.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s